A neutrophilic drug reaction to Clomid®

Norvell V. Coots, Craig E. McCoy, Dan L. Gehlbach, Larry E. Becker

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

A 33-year-old woman treated for infertility with multiple courses of clomiphene citrate (Clomid®) presented with the complaint of a rash with every course of the medication. Examination revealed petechiae and palpable purpura on her lower extremities which, histologically, were found to be consistent with a neutrophilic drug reaction. The clinical course of this unusual presentation, as well as a brief review of the neutrophilic dermatoses, are provided.

Original languageEnglish (US)
Pages (from-to)91-93
Number of pages3
JournalCutis
Volume57
Issue number2
StatePublished - Mar 13 1996
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'A neutrophilic drug reaction to Clomid®'. Together they form a unique fingerprint.

  • Cite this

    Coots, N. V., McCoy, C. E., Gehlbach, D. L., & Becker, L. E. (1996). A neutrophilic drug reaction to Clomid®. Cutis, 57(2), 91-93.